MAUDE Adverse Event Report: MEDIVATORS INC. DEFENDO; DEFENDO SINGLE USE VALVE KIT

MEDIVATORS INC. DEFENDO; DEFENDO SINGLE USE VALVE KIT
Model Number DEFENDO FUJIFILM 700 SERIES
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation into the reported event is in process.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure they were having issues with the suction button to their defendo single use valve kit resulting in a loss of specimens.Report of procedure delay.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event was not returned for evaluation.Without the returned device, a root cause cannot be determined.The instructions for use for the defendo single use valves with the fujifilm 700 series gi endoscopes states "always wear gloves and other appropriate personal protective equipment while handling, such as gown and face mask.Attach the single use air/water valve to the endoscope's air/water port.Push down, twisting slightly back and forth, until the valve engages.Prior to the procedure, depress single use air/water valve to prime air/water channel.Attach the single use suction valve to the endoscope's suction port.Push down, twisting slightly back and forth, until the valve engages.Prior to the procedure, turn on suction source and check suction by depressing the single use suction valve." the device history record was reviewed and confirmed the lot was manufactured to specifications; no abnormalities were noted.A three-year complaint review confirmed the reported event to be isolated.No additional issues have been reported.

Brand Name
DEFENDO
Common Device Name
DEFENDO SINGLE USE VALVE KIT
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
MDR Report Key21778530
Report Number1651395-2025-00005
Device Sequence Number8000661
Product Code FDF
UDI-Device Identifier00724995228903
UDI-Public(01)00724995228903(11)240922(17)270922(10)11052018
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K232329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDEFENDO FUJIFILM 700 SERIES
Device Catalogue Number100325
Device Lot Number(10)11052018
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown